Journal article icon

Journal article

On the Design of Robust Two Degree of Freedom Controllers

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
Automatica
Volume:
29
Issue:
1
Pages:
157-168
Publication date:
1993-01-01
URN:
uuid:58696d2a-1a70-4974-8ee4-cd8bd8ff00f1
Source identifiers:
366371
Local pid:
pubs:366371

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP